# SDR UIEA2020052791081

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 31,476 hours, 6,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 2180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO BS 2180 BETWEEN S35R-S36R FRAME ATTACH STRAP FOUND CRACKED.TENSION STRAP REPAIRED IAW RI-53-60-14058 REV A.
